# SDR AALA202409094019

- Difficulty date: September 8, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N431AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10385
- Aircraft time: 12,657 hours, 3,374 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: L3 DOOR ASSIST BOTTLE REQUIRES SERVICING. SERVICED L3 DOOR ASSIST/DAMPER BOTTLE TO SERVICEABLE CONDITION PER AMM 52-22-00-614-002-A.
